Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have NO idea what's going on...help!

So, let me start off by saying I'm on birthcontrol--Yaz. I took my last pink pill on July 1st, (28 day cycle---4 placebos). I usually get my period by about the 3rd placebo pill. Starting about the 3rd day until the 5th day I had very light brownish discharge, nothing I'm used to. Well the 5th day after my last pink pill I had red blood (which I though was my period and could breathe a sigh of relief) but it was just enough to get my underwear---then NOTHING.
So now I'm sitting here, just over 2wks later, and still nothing. I have taken 3 HPT's now, and all are negative. The only symptoms I have are feeling nauceous from time to time and headaches.
I haven't started taking my birthcontrol again, just in case for whatever reason I am pregnant.
What in the world is going on with me? Anybody experience this..and were you pregnant or not?
...I think I definately am going to get in touch with my Dr.

Answer Question
 
carliemarie1015

Asked by carliemarie1015 at 10:38 AM on Jul. 17, 2009 in Pregnancy

Level 12 (765 Credits)
Answers (6)
  • I don't take birth control so I can't help you, I just wanted to say I'm having a similar experience, but I think it's because I'm breastfeeding. Are you breastfeeding? My periods were completely normal for the first 6 months or so (I wasn't one of the lucky ones that doesn't get a period while breastfeeding, lol) and for the past 3 or 4 months my periods have been late, irregular, light, and I freak out every time and take a HPT. I CANNOT get pregnant again due to my complications with birth and my health thereafter. (And even if I did like BC I couldn't take it due to high blood pressure that I got from preeclampsia with my DD...it still hasn't gone away and I'm 10 months PP) DH's insurance doesn't cover a vascectomy and we don't have the money ATM to pay out of pocket so we just use condoms. I'd definitely get in touch with your doctor and explain.
    chairhead28

    Answer by chairhead28 at 10:43 AM on Jul. 17, 2009

  • yeah.. i had almost the exact same experience about 2 years ago... well.. I was pregnant.
    The HPT didn't show up postive until my next scheduled period tho.. and even then it was a very faint positive on there. So. give it a week or two.. take another test.. go to the doc.. but be prepared to be pregnant and be prepared to not be (as it may just be a change in your cycle)
    4xmommy2008

    Answer by 4xmommy2008 at 10:45 AM on Jul. 17, 2009

  • OP here: chairhead, no, I'm not breastfeeding.
    carliemarie1015

    Answer by carliemarie1015 at 10:48 AM on Jul. 17, 2009

  • Hmmm, then I'd get in touch with your doctor. Just explain the symptoms and see what he/she says. I'm sure you could get a blood test done and see what your HGC levels are.
    chairhead28

    Answer by chairhead28 at 10:58 AM on Jul. 17, 2009

  • i had the same symptoms exacly, and i was on birth control then, and i was pregnant/
    erika_wright

    Answer by erika_wright at 11:50 AM on Jul. 17, 2009

  • I got preg. when I was on the pill- go to your doctor.
    Anonymous

    Answer by Anonymous at 12:35 PM on Jul. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN